# SDR USAA2011081500015

- Difficulty date: August 12, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 38,734 hours, 15,572 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Belt
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 EMERGENCY SLIDE ARM STICKS HALFWAY RESULTING IN DOOR NOT ARMED.  FOUND FLIGHT ATTEDANT SEAT BELT INTERFERRING WITH GIRT BAR.  STOWED BELT.  L2 DOOR SLIDE ARM/DISARM CHECKS GOOD.
